MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. VISIA AF XT VR; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER

MEDTRONIC PUERTO RICO OPERATIONS CO. VISIA AF XT VR; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Model Number DVAB1D4
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Wound Dehiscence (1154); Hematoma (1884)
Date of Event 05/08/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that shortly after implant, the patient was observed with wound dehiscence and a hematoma.The pocket was evacuated, and the implantable cardioverter defibrillator (icd) remains in use.The patient is a participant in a clinical study.No further patient complications have been reported as a result of this event.

Brand Name
VISIA AF XT VR
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
MDR Report Key9673171
Report Number3004209178-2020-02671
Device Sequence Number2790906
Product Code LWS
UDI-Device Identifier00643169720626
UDI-Public00643169720626
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
P980016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date07/14/2020
Device Model NumberDVAB1D4
Device Catalogue NumberDVAB1D4
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2020
Initial Report FDA Received Date02/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age70 YR